# SDR AALA20021228

- Difficulty date: August 23, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, TAIL CONE HANDLE LOWER EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED TAIL CONE HANDLE LOWER EMERGENCY EXIT LIGHT WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
